Alert archive / Alabama / Marine Weather Statements in 2008
Marine Weather Statement 24, NWS Mobile, AL
NWS Mobile, AL issued this marine weather statement at Jun 22, 2008, 7:10 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2008, 7:10 AM CDT (12:10 UTC)
- Expired
- Jun 22, 2008, 10:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this marine weather statement went out at Jun 22, 5:09 AM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 22, 5:09 AM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 509 AM CDT SUN JUN 22 2008 .SHORT TERM TODAY AND TONIGHT...A WEAK SURFACE BOUNDARY LINGERS ACROSS THE COASTAL WATERS THIS MORNING...THIS WILL ENHANCE CONVECTION TODAY. WE HAVE ALREADY SEEN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS MORNING ESPECIALLY ALONG THE COAST. DAYTIME HEATING WILL CONTINUE TO CAUSE AN INCREASED COVERAGE OF CONVECTION THIS MORNING AND AFTERNOON. PRECIPITABLE WATERS VALUES OVER 1.8 INCHES WILL POSE A THREAT FOR VERY HEAVY RAIN. SOME SMALL HAIL IS POSSIBLE DUE TO WET BULB ZEROS AROUND 11.5 TO 12K FEET AND BETTER LAPSE RATES. THE MAIN THREATS WITH THESE STORMS WILL BE STRONG WINDS NEAR SOME OF THE STRONGER STORMS AND SMALL HAIL. A FEW STORMS COULD ALSO BECOME BRIEFLY SEVERE. DRIER AIR WILL CONTINUE TO FILTER INTO THE WESTERN PORTIONS OF THE AREA LATER TODAY...MAINLY IN THE NORTHWESTERN ZONES. KEPT POPS HIGHER ALONG THE COAST AND IN THE EASTERN ZONES...MAINLY EAST OF I-65. HAVE STAYED CLOSE TO MAV/MET GUIDANCE FOR TEMPERATURES AND POPS. TODAYS WET MICROBURST RISK...MODERATE. KC/04 .LONG TERM MONDAY THROUGH SATURDAY...UPPER LEVEL TROF BEGINS TO PULL OFF TO THE NORTHEAST LATER IN THE DAY MONDAY...BEING REPLACED BY MORE RIDGING BY MID AND LATE WEEK. BEFORE THIS HAPPENS...STILL MAY HAVE TO CONTEND WITH SOME MORE MID LEVEL ENERGY IN THE BASE OF THE TROF TO DROP SOUTHEAST INTO THE GULF COAST...PROVIDING SUPPORT FOR ISOLATED TO SCATTERED COVERAGES OF THUNDERSTORMS ALONG WEAK MESOSCALE BOUNDARIES MONDAY. ALTHOUGH CHANCES OF PRECIPITATION LOOK TO DECLINE TUESDAY AND WEDNESDAY...WE KEEP AROUND A 10 PERCENT PROBABILITY OF PRECIPITATION IN THE FORECAST OUT OF RESPECT FOR THE TIME OF YEAR. THE CHANCES OF PRECIPITATION EASE UPWARD HEADING INTO WEEKS END AS AN UPPER LEVEL TROF SLIPS EASTWARD OUT OF TEXAS...HELPING TO BRING DEEPER GULF MOISTURE NORTHWARD INTO THE GULF COAST. DAILY HIGHS AND LOWS LOOK TO BE NEAR OR JUST SLIGHTLY ABOVE SEASONAL NORMALS ON AVERAGE. /10 && .MARINE...WILL NEED TO BE WARY OF WATERSPOUTS TODAY AS THEY CAN FORM QUICKLY AND ARE NOT ALWAYS ASSOCIATED WITH SHOWER OR THUNDERSTORM ACTIVITY. OTHERWISE...HIGH PRESSURE WILL DOMINATE THE WEATHER OVER THE NORTH CENTRAL GULF NEXT WEEK. LIGHT DAYTIME ONSHORE FLOW BECOMING OFFSHORE OVERNIGHT. LITTLE CHANGE IN SEAS THROUGH THURSDAY. WINDS AND SEAS HIGHER IN THUNDERSTORMS. KC/04 && .FIRE WEATHER...LATEST GRIDDED HUMIDITY FIELDS SUGGEST SLIGHTLY DRIER AIR INTO THE REGION ON MONDAY. THOUGH...NOT ANTICIPATING LOWEST HUMIDITIES TO BE WITHIN CRITICAL LEVELS FOR HEADLINES. MORE THUNDERSTORMS TODAY WITH LESSER COVERAGES EXPECTED MONDAY. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 89 70 92 70 / 50 20 20 05 PENSACOLA 87 73 90 73 / 60 20 20 05 DESTIN 86 75 87 75 / 60 30 30 10 EVERGREEN 89 68 90 67 / 40 20 20 05 WAYNESBORO 91 65 91 65 / 30 10 10 05 CAMDEN 90 67 92 66 / 30 10 10 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 22, 5:55 AM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 555 AM CDT SUN JUN 22 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-231200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 555 AM CDT SUN JUN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTH ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...REST OF TODAY AND TONIGHT. AN UPPER LEVEL DISTURBANCE WILL PASS THROUGH THE AREA FROM THE WEST TODAY RESULTING IN AN INCREASE IN THUNDERSTORM COVERAGES. THE MAIN RISKS IN THE STRONGER STORMS WILL BE THE POTENTIAL OF BRIEF STRONG WIND GUSTS...SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAINS. A FEW SEVERE STORMS CANNOT BE RULED OUT. THE WET MICROBURST THREAT FOR TODAY IS MODERATE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ON MONDAY...THE CHANCES OF THUNDERSTORMS LOOK TO BE SLIGHTLY HIGHER SOUTHEAST OF INTERSTATE 65...INCLUDING THE WESTERN FLORIDA PANHANDLE. A FEW STORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. CHANCES OF THUNDERSTORMS ARE FORECAST TO DECREASE MIDWEEK BEFORE INCREASING FOR THE WEEKEND. AWAY FROM THUNDERSTORMS...NO HAZARDS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE WEATHER OPERATIONS SHOULD NOT BE REQUIRED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:00 PM CDT | Special Marine Warning | MOB | 30 min | |
| Jun 22, 1:24 AM CDT | Marine Weather Statement | MOB | 3 hr | |
| Jun 22, 1:32 AM CDT | Special Marine Warning | MOB | 88 min | |
| Jun 22, 2:09 AM CDT | Special Marine Warning | MOB | 66 min | |
| Jun 22, 2:59 AM CDT | Special Marine Warning | MOB | 91 min | |
| Jun 22, 3:10 AM CDT | Special Marine Warning | MOB | 65 min | |
| Jun 22, 4:06 AM CDT | Special Marine Warning | MOB | 54 min | |
| Jun 22, 4:26 AM CDT | Marine Weather Statement | MOB | 3 hr | |
| Jun 22, 4:36 AM CDT | Special Marine Warning | MOB | 54 min | |
| Jun 22, 5:33 AM CDT | Special Marine Warning | MOB | 57 min | |
| Jun 22, 6:30 AM CDT | Special Marine Warning | MOB | 60 min | |
| Jun 22, 7:28 AM CDT | Special Marine Warning | MOB | 62 min | |
| Jun 22, 8:34 AM CDT | Special Marine Warning | MOB | 56 min | |
| Jun 22, 1:03 PM CDT | Special Marine Warning | MOB | 27 min | |
| Jun 22, 2:39 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 36 min |
| Jun 22, 3:17 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 28 min |
| Jun 22, 3:34 PM CDT | Special Marine Warning | MOB | 86 min | |
| Jun 22, 4:21 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 39 min |
| Jun 22, 4:29 PM CDT | Special Marine Warning | MOB | 61 min | |
| Jun 22, 4:42 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 33 min |
| Jun 22, 4:58 PM CDT | Special Marine Warning | MOB | 62 min | |
| Jun 22, 5:05 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington | 40 min |
| Jun 22, 5:23 PM CDT | Special Marine Warning | MOB | 37 min | |
| Jun 22, 5:55 PM CDT | Special Marine Warning | MOB | 50 min | |
| Jun 22, 5:56 PM CDT | Special Marine Warning | MOB | 49 min | |
| Jun 22, 6:34 PM CDT | Special Marine Warning | MOB | 86 min | |
| Jun 22, 5:40 PM CDT | Areal Flood Advisory | MOB | Okaloosa | 4 hr |
| Jun 22, 6:35 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 40 min |
| Jun 22, 6:39 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 51 min |
Nearby
Marine Weather Statements in Alabama, 2008Every marine weather statement in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.